# SDR ASOA04025

- Difficulty date: January 8, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 4561 - DURING TAKEOFF AND CLIMB-OUT FROM ATL-MOB, THE CREW NOTICED A STRONG OIL ODOR WHICH WAS MOST NOTICEABLE AFTER TRANSFER OF BLEED AIR TO THE ENGINES.  THE ODOR WENT AWAY AFTER FOUR TO FIVE MINUTES.  THE AIRCRAFT LANDED SAFELY IN MOB.  MAINTENANCE INSPECTED THE PACKS AND GROUND RAN THE ENGINES WHILE CYCLING THE PACKS.  NO OIL ODOR OR DEFECTS WERE NOTED.  AIRCRAFT OK FOR SERVICE.  (M)
